Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have visual disturbance and panic due to distress. Marijuana?

Ocassionally after a long walk or high stress i will get visual disturbences and a disimbodied expericence which leads to panic which causes this felling to become stronger, it is almost as if i am passing out but for very breifly and once i sit down or take ideporofen it eventually goes away. I first had this feeling when i started smoking majauna but i have stopped ever since
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
hai ianmayberry ,

with your information , it appears you had bad trip with marijuana once . also u started experiencing anxious spells suggestive of panic attack at stressful situations. you may be having adjustment disorder/panic disorder. are u using any other substance like alcohol... don't worry it is a quite treatable condition. kindly meet your nearest psychiatrist. also practice relaxation techniques, time management, learn & acquire problem solving skills. I wish u better physical &mental health
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor